# SDR SWAA2018012319280

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 58,167 hours, 27,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6573709
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NOT ARMED LIGHT MISSING.  INSTALLED LIGHT IAW SWPM.
